# SDR DALA2021102606643

- Difficulty date: May 3, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 66,392 hours, 24,514 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 582683-14 REV A. CORRECTIVE ACTION: REF ER/A 582683-14 REVISED TO REV B. (1798892)
